Ching Wei Ho



PhD Mathematics, University of California San Diego, 2018
CPhil Mathematics, University of California San Diego, 2015
BSc Mathematics, The Chinese University of Hong Kong, 2013


Research Statement



Selected Publications

  • Renee Bell, Ching-Wei Ho and Robert S. Strichartz, Energy measures of harmonic functions on the Sierpinski gasket, Indiana J. Math. 63 (2014), no. 3, 831–868.
  • Ching-Wei Ho, The two-parameter free unitary Segal-Bargmann transform and its Biane-Gross-Malliavin identification, J. Funct. Anal. 271 (2016), no. 12, 3765-3817.
  • Guillume C´ebron, Ching-Wei Ho, Segal-Bargmann transform: the q-deformation. Lett. Math. Phys. 108 (2018), no. 7, 1677-1715
  • Ching-Wei Ho, A local limit theorem and delocalization of eigenvectors for polynomials in two matrices. Int. Math. Res. Not. IMRN, rnaa116 (2020).
  • Ching-Wei Ho, Ping Zhong, Brown measures of free circular and multiplicative Brownian motions with self-adjoint and unitary initial conditions. In revisions for JEMS.


Phone: 574-631-7245
Fax: 574-631-6579
Office: 118 Hayes-Healy Bldg